# SDR CALA2022033100857

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y1292fr65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RH SIDE FLOOR SUPPORT BEAM Y-1292 BETWEEN FR65-FR66 CORROSION ON RH SIDE FLOOR SUPPORT BEAM Y-1292 BTWN FR65-66 REMO LOCATED AND DRILLED IAW SRM 51-44-11 INSTALLED RH SIDE SUPPORT B VED IAW SRM 51-74-00, FOUND OUT OF LIMITS IAW SRM 53-00-14-283-0 EAM Y-1292 BTWN FR64-66, 3 SUPPORT BRACKETS AND 8 SPLICES IAW SR 02 TR93086, T93998, T93968. REMOVED BEAM .3 BRACKEST AND 8 SPLIC M 51-42-11. EMP: V933818 WC: 0024116 STA: ST ENG BFM SFR# 102815 ES, RECEIVED NEW PART P/N D5347220924500 BATCH# 000395126 6
